# SDR VNAA202003099993

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15351
- Aircraft time: 12,591 hours, 11,439 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H COCKPIT FLOOR BEAM, FWD SIDE F.S280, LBL12.00 IS CRACKED WHERE BEAM ATTACHES TO F.S.280. 2/18/20. (TK) M/A: 1. BOMBARDIER REO 690-53-11-1227 REQUIRES COMPLETION. MTC 2/19/20 C/A: 1. C/W STEPS 1-3 OF BOMBARDIER REO 690-53-11-1227, REV.P1 DATED 2020-2-19. MTC 2/19/20 M/A: 2. NDT REQUIRED PER STEP 4 OF BOMBARDIER REO 690-53-11-1227, REV.P1 DATED 2020-02-19. MTC 2/19/20 C/A: 2. PERFORMED EDDY CURRENT IAW STEP 4 OF REO 690-53-11-1227, REV.P1 DATED 2020-02-19. NO INDICATIONS NOTED AT THIS TIME. 2/19/20 M/A: 3. STEPS 5-13 OF BOMBARDIER REO 690-53-11-1227, REV.P1 DATED 2020-02-19 REQUIRES COMPLETION. MTC 2/19/20 C/A: 3. C/W STEPS 5-10 OF BOMBARDIER REO 690-53-11-1227, REV.P1 DATED 2020-02-19. TOTAL WEIGHT REMOVED .10 LBS. TOTAL WEIGHT ADDED .30 LBS. TOTAL WEIGHT CHANGE .20 LBS. MTC 2/21/20 M/A: 4. FINAL DRAFT OF BOMBARDIER REO 690-53-11-1227 REQUIRED PRIOR TO A/C RELEASE. MTC 2/19/20 C/A: 4. RECEIVED/COMPLIED WITH BOMBARDIER REO 690-53-11-1227, REV -- DATED 2020-02-24. 2/25/20 M/A: 5. DISPLACED L/H COCKPIT ENTRY WAY POST FOR ACCESS IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01. MTC 2/19/20 C/A: 5. INSTALLED SAME SERVICEABLE L/H COCKPIT ENTRY WAY POST IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01. 2/23/20 M/A: 6. STEPS 11-13 OF BOMBARDIER REO 690-53-11-1227, REV P1 DATED 2020-02-19. MTC 2/21/20 C/A: 6. C/W STEPS 11-13 OF BOMBARDIER REO 690-53-11-1227, REV.P1 DATED 2020-02-19. MTC 2/22/20 (3/3/20 PCC)
